# SDR AALA201907149005

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 62,527 hours, 15,705 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPOILER MESSAGE APPEARED AFTER TAKE OFF, WOULD NOT CLEAR, QRH COMPLIED WITH. MAINTENANCE ACCOMPLISHED BITE PROCEDURE OF SPOILER CONTROL MODULES AND ACCOMPLISHED RESET OF #3 LEFT SCM. FAULT ERASED AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER FIM PROCEDURE 27-61-00.
